# SDR AALA202405304735

- Difficulty date: May 27, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 40,913 hours, 17,355 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relay
- Part number: ES4101538
- Condition: Shorted
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NOSE GEAR STEER CIRCUIT BREAKER POPPED AFTER TAKE OFF, HEARD A LOUD POP; AIRCRAFT LANDED SAFELY AT SFO. **SUPPLEMENTAL REPORT FOR (AALA202405296404):  REMOVE AND REPLACED M1177 NOSE STEERING ROTARY ACTUATOR ((AALA202405296404)), PER BMM 32-51-81. REMOVE AND REPLACED NOSE STEERING RELAY R596 ((AALA202405304735)), PER SSM 32-51-11. ALL OPERTIONAL TEST PASSED**(CLOSED).
